Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

Had Postinor tablets after sex. Have cramps, abdominal pain and bleeding. Pregnancy chances?

please i took postinor one tablet twice after unprotected sex though he did not ejaculate inside of me now four days after taking the drug am feeling cramps and abdominal pains and also bleeding but not as much as my normal menstral flow. Please are their chances of getting pregnant because my period lasted from 1st- 6th of this month and on d 8th i had d sex and after having that i had a slight flow befor i took the drug and on the 13 i started feeling pains and bleeding. Please its my first time of using oral contraceptives am kind of scared. Thanks for yor reply in advance.
Asked On : Mon, 18 Mar 2013
Answers:  1 Views:  103
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
thank you for using healthcare magic,
first of all chances of getting pregnant is almost nill if you had taken postinor within 72 hour of unprotected sex and its second dose after 12 hour.. plus it looks like you had intercourse on 8th day which is not fertile day if your cycle is of 28 to 30th day .. your partner didnt even ejaculated so dont worry about pregnancy.. chances are extremly less.
nause vommoting and bleeding for 3 to 4 days after taking postinor is normal. it will subside after few days and if not consult gynecologist..
in case you do not get your next period take urine pregnancy test after week..
take care...
Answered: Wed, 24 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor